MathSciNet Relay Station
MathSciNet bibliographic data
MR1220072 (94e:11143) 11Y16 (11R54 16H05 68Q25 68Q40)
Rónyai, Lajos Algorithmic properties of maximal orders in simple algebras over ${\bf Q}$. Comput. Complexity 2 (1992), no. 3, 225–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement